# SDR UALA2010041501268

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 56,997 hours, 8,274 cycles
- Engine: Pwa PW4090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING FLT CONT HYD SHUT-OFF VALVE INOP.  OPENING UP FOR REPLACEMENT.  REPLACED VALVE.  OPS NORMAL.
